# SDR 2001UALA01203

- Difficulty date: June 28, 2001
- Submitted: July 5, 2001
- Operation: Air carrier
- Aircraft: N109UA
- Make and model: Boeing 747422
- Aircraft serial: 26906
- Aircraft time: 11,884 hours, 1,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT AT SEAT 34HJK IS INOP.  *S/D*  SECURED CONNECTOR UNDER SEAT.  OPS CK'D OK.
